# SDR FDEA200911204094

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075O
- Condition: Damaged
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK BS 820, S2L, AFTER REMOVAL OF TV MONITOR, DOUBLERS FOUND DOUBLE   DRILLED HOLES. CUTOUT DAMAGED FRAME AT BS 820, S5L-S5R IAW SRM 53-00-07, FIG. 201, REPAIR NR 1.   REMOVED 2 EA ACFT BRACKETS, LAV BRACKET, ELEV BRACKET FOR FOM IAW SRM 51-40-02.   FABRICATED FRAME ON MAE TRAVELER NR T9/809365 / FABRICATED CHANNEL NR 1 ON MAE TRAVELER NR T9/809366/ AND CHANNEL NR 2 ON MAE TRAVELER NR T9/809367.  LOCATED AN DRILLED FRAME AND REPAIR PARTS IAW SRM 51-40-05. TREATED AND PRIMED ALL PARTS IAW SRM 51-20-01. INSTALLED FRAME, ALL REPAIR PARTS, AND PARTS REMOVED FOR FOM IAW SRM 51-40-02 / 53-00-07, FIG 201, REPAIR NR 1, AT BS 820, S5L-S5R. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
